# SDR USAA2013101600003

- Difficulty date: October 12, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 18,410 hours, 2,412 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Smoke
- Location: Seat 30g
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 30G SCREEN SMOKING.  MX REPALCED SDU 30G.
